RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 106, Number 2, Pages 250–263 (Mi tmf1111)  

This article is cited in 3 scientific papers (total in 3 papers)

On infrared behaviour of the gluon propagator

A. I. Alekseev

Institute for High Energy Physics

Abstract: In the framework of gluodynamics the well-known truncated Schwinger–Dyson equation for the gluon propagator is considered. The general case of a power infrared behaviour with non-integer exponents is investigated. The technique of extracting the non-leading terms of the nonlinear integral equation defined only by the infrared behaviour of the propagator is developed. The characteristic equation for the exponent is obtained and the interval of its values $-1\leqslant c\leqslant 3$ is studied. It is shown that the equation for the gluon propagator in question has no solutions with a non-integer and non-halfinteger power infrared behaviour.

DOI: https://doi.org/10.4213/tmf1111

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 106:2, 209–219

Bibliographic databases:


Citation: A. I. Alekseev, “On infrared behaviour of the gluon propagator”, TMF, 106:2 (1996), 250–263; Theoret. and Math. Phys., 106:2 (1996), 209–219

Citation in format AMSBIB
\Bibitem{Ale96}
\by A.~I.~Alekseev
\paper On infrared behaviour of the gluon propagator
\jour TMF
\yr 1996
\vol 106
\issue 2
\pages 250--263
\mathnet{http://mi.mathnet.ru/tmf1111}
\crossref{https://doi.org/10.4213/tmf1111}
\zmath{https://zbmath.org/?q=an:0887.45007}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 106
\issue 2
\pages 209--219
\crossref{https://doi.org/10.1007/BF02071075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VN51500006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1111
  • https://doi.org/10.4213/tmf1111
  • http://mi.mathnet.ru/eng/tmf/v106/i2/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alekseev, AI, “Analyticity and minimality of nonperturbative contributions in perturbative region for (alpha)over-bar(s)”, Modern Physics Letters A, 13:21 (1998), 1747  crossref  adsnasa  isi  scopus  scopus  scopus
    2. Alekseev, AI, “Analytic QCD running coupling constant and minimality principle for nonperturbative contributions in the ultraviolet region”, Physics of Atomic Nuclei, 61:2 (1998), 264  adsnasa  isi
    3. Rochev, VE, “On solving Schwinger-Dyson equations for non-Abelian gauge theory”, Journal of Physics A-Mathematical and General, 31:1 (1998), 409  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:134
    Full text:53
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019